Alert archive / Wyoming / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 18, 2025, 3:28 PM MDT for Platte County, Wyoming. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 3:28 PM MDT (21:28 UTC)
- Expired
- May 18, 2025, 4:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 110 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 3:30 PM MDT | HAIL 0.75 | 8 Sw Wheatland, WY | |
| May 18, 3:46 PM MDT | HAIL 1 | 3 E Wheatland, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
888
WUUS55 KCYS 182128
SVRCYS
WYC031-182215-
/O.NEW.KCYS.SV.W.0013.250518T2128Z-250518T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
328 PM MDT Sun May 18 2025
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Central Platte County in southeastern Wyoming...
* Until 415 PM MDT.
* At 328 PM MDT, severe thunderstorms were located along a line
extending from 9 miles west of Dwyer Junction to Westview Circle to
10 miles southwest of Bordeaux, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wheatland, Guernsey, Chugcreek, Lakeview North, Sibley Peak,
Bordeaux, Westview Circle, Y-O Ranch, Sandy Cove Campground,
Guernsey State Park, Phifer Airfield, Oregon Trail Ruts State
Historic Site, Dwyer Junction, Slater, Grayrocks Reservoir, Platte
County Fairgrounds, Antelope Gap, and Cassa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4197 10517 4215 10528 4241 10528 4247 10498
4231 10473 4185 10467 4184 10514
TIME...MOT...LOC 2128Z 218DEG 26KT 4221 10521 4205 10504 4182 10506
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Natoli2 follow-up statements
965
WWUS55 KCYS 182154
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
354 PM MDT Sun May 18 2025
WYC031-182215-
/O.CON.KCYS.SV.W.0013.000000T0000Z-250518T2215Z/
Platte WY-
354 PM MDT Sun May 18 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL PLATTE COUNTY...
At 354 PM MDT, severe thunderstorms were located along a line
extending from near Dwyer Junction to near Lakeview North to near
Bordeaux, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wheatland, Guernsey, Chugcreek, Lakeview North, Sibley Peak,
Bordeaux, Y-O Ranch, Sandy Cove Campground, Guernsey State Park,
Phifer Airfield, Oregon Trail Ruts State Historic Site, Dwyer
Junction, Slater, Grayrocks Reservoir, Platte County Fairgrounds,
Antelope Gap, and Cassa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4208 10497 4219 10509 4219 10528 4241 10528
4247 10498 4231 10473 4185 10467 4184 10497
TIME...MOT...LOC 2154Z 231DEG 22KT 4230 10507 4214 10490 4191 10492
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Natoli334
WWUS55 KCYS 182212
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
412 PM MDT Sun May 18 2025
WYC031-182222-
/O.EXP.KCYS.SV.W.0013.000000T0000Z-250518T2215Z/
Platte WY-
412 PM MDT Sun May 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PLATTE COUNTY WILL
EXPIRE AT 415 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with these thunderstorms.
&&
LAT...LON 4208 10497 4219 10509 4219 10528 4241 10528
4247 10498 4231 10473 4185 10467 4184 10497
TIME...MOT...LOC 2212Z 270DEG 26KT 4240 10497 4223 10480 4200 10482
$$
NatoliWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 1:53 PM MDT, 1 hour 35 minutes earlier. Its key messages:
- Active weather pattern today and Monday as another Pacific storm system impacts the region. There is an Enhanced Risk for severe thunderstorms on Sunday across the eastern plains.
- Cold front Sunday night will bring accumulating snow chances to higher elevations Sunday night through Monday. Unseasonably cold temperatures and strong winds are also expected with the front.
Area forecast discussion, May 18, 1:53 PM MDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
153 PM MDT Sun May 18 2025
.KEY MESSAGES...
- Active weather pattern today and Monday as another Pacific
storm system impacts the region. There is an Enhanced Risk for
severe thunderstorms on Sunday across the eastern plains.
- Cold front Sunday night will bring accumulating snow chances
to higher elevations Sunday night through Monday.
Unseasonably cold temperatures and strong winds are also
expected with the front.
&&
.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 1100 AM MDT Sun May 18 2025
The forecast still remains on track for this afternoon with severe
storms possible east of the Interstate 25 corridor. SPC keeps the
Enhanced Risk for severe weather over the southern Nebraska
panhandle where the environment is most favorable. Observations this
morning show a low stratus deck over the Interstate 80 corridor from
the South Laramie Range to Sidney. The stratus deck also extends
northward into the Nebraska panhandle. Dewpoints under the stratus
deck are sitting in the 40s, but are likely to rise through the
afternoon in the southern panhandle. A sharp cutoff in cloud
cover on satellite imagery shows the presence of a dryline--just
west of the Laramie Range and where convection will likely pop
off early this afternoon.
A potent trough moving into Wyoming today will amplify the severe
weather threat across eastern portions of the CWA. As the trough
pushes into the Rockies, leeside cyclogenesis looks to occur
this afternoon, producing a surface low in eastern Colorado.
Positioning of this low shows good agreement between GEFS
members as well as ECMWF ensemble members. The position of this
surface low favors deep moisture advection out of the Gulf and
into the southern Nebraska panhandle. Models show dewpoints in
the southern panhandle rising into the 50s this afternoon. A
stark contrast to the very dry dewpoints on the other side of
the dryline. CAMs show storms initiating off of the dryline
early this afternoon and pushing eastward into the Interstate 25
corridor and eventually into Nebraska by late afternoon as the
upper-level trough begins to take on a slightly negative tilt.
As the trough takes on that tilt, a weak upper-level jet streak
will put the CWA on the fringes of the left exit region,
potentially enhancing severe weather chances. Model soundings
continue to show favorable profiles for severe weather,
especially across the southern Nebraska panhandle later in the
afternoon. MUCAPE values approach 1500 J/kg around Sidney with
effective shear around 40 kts with steep mid-level lapse rates.
This environment is supportive of significant severe hail,
especially at the start of this event while storms are more
discrete in nature. While storm modes remain discrete, there is
also a non-zero chance for an isolated tornado. MLCAPE values
are around 1000 J/kg, storm relative helicity values greater
than 200 m^2/s^2, as well as the previously mentioned variables
support an environment that could produce a tornado. As storms
become more widespread and eventually cluster, the hail and
tornado threat will decrease, but the wind threat will increase.
Model soundings do however show a failure mode for severe
weather today. There will be a strong cap in place that will
need to be eroded for storms to really get going. The low
stratus deck over much of the panhandle will limit daytime
heating and instability available. The GFS eventually does have
the cap eroding later in the afternoon. The HREF is more eager
to hang onto the cloud cover into the evening hours. The sooner
the cap breaks, the more likely severe weather will occur. These
storms will also contain heavy rain, with model soundings
showing PWATS anywhere from the 75th to 90th percentile for
climatology. Luckily, these storms will be quick moving,
hopefully limiting flash flood potential.
Severe potential will begin to dwindle Sunday night as a strong cold
front pushes across the area. Precipitation will continue tonight as
the surface low in eastern Colorado ejects into central Nebraska.
Wrap around moisture on the backside of this low will allow more
stratiform rain to persist overnight, especially in the northern
zones of the CWA. With the passage of the cold front, cannot rule
out the potential for brief high winds in the wind prones
Sunday night into early Monday morning. The cold front will
cause MSLP and height gradients to steepen, strengthening winds
aloft to over 50 kts. Combined with decent subsidence, these
winds could make it down to the surface. At this time, will hold
off on any high wind headlines. The FV3 is the only Hi-Res
model at this time picking up on high winds over the South
Laramie Range and foothills. Even then, the FV3 maxes out just
under high wind criteria for a brief 4 hour period. Winds
overnight will likely be in excess of 50 MPH over most of the
wind prones, so will need to keep an eye on this in case a short
fuse High Wind Warning is needed.
Additionally, this cold front will also bring temperatures that are
cold enough for snow. Some snow could mix in with rain overnight and
Monday morning for lower elevations west of the Laramie Range, but
the primary accumulations will be in the mountains. Both the Sierra
Madre and North Laramie Ranges could see up to 6 inches of snow in
the highest peaks, while the Snowy Range could see up to 10 inches
above 9000 feet. Opted to issue a Winter Weather Advisory for the
later season snow accumulation and gusty winds expected during this
time. The Winter Weather Advisory is in effect from 6 PM tonight
until 6 AM Tuesday. Temperatures across the CWA on Tuesday will be
unseasonable cold behind the front with highs only in the 40s and
50s.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Issued at 341 PM MDT Sat May 17 2025
Tuesday...The trough aloft moves to eastern South Dakota with
northwest flow aloft developing over our counties. Looks like enough
low and mid level moisture for scattered showers and thunderstorms.
It will be warmer with 700 mb temperatures rising to near 5 Celsius.
Wednesday...The warming trend continues under northwest flow aloft,
with 700 mb temperatures near 7 Celsius yielding maximum
temperatures in the 60s. With drying in the low and mid levels,
shower and thunderstorm coverage will correspondingly decrease.
Thursday...As the flow aloft turns westerly, a surface lee trough
will develop, along with warming temperatures. 700 mb temperatures
near 12 Celsius will yield high temperatures in the 70s. Warm
temperatures aloft will limit precipitation chances, though low
level convergence along a surface trough along the Wyoming and
Nebraska state line may ignite isolated to widely scattered showers
and thunderstorms in the evening.
Friday-Saturday...Zonal flow aloft continues and with limited low
and mid level moisture, precipitation chances will remain low,
although slightly higher on Saturday compared to Friday. Maximum
temperatures in the 70s both days with 700 mb temperatures from 10
to 14 Celsius.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1213 PM MDT Sun May 18 2025
Complex aviation forecast for the TAF period as an incoming system
brings widespread strong to severe storms to the area. Low stratus
will be possible for terminals east of the Laramie Range for most of
the afternoon. Storms will start to develop west of the Laramie
Range early this afternoon while storms further east are not
expected until later this afternoon/evening. Storms will contain
frequent lightning and moderate to heavy rain which could cause
visibility reductions. Some storms may contain large hail and
damaging winds. Precipitation will become more stratiform in
nature overnight, potentially leading to more low stratus and
potentially fog.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory from 6 PM this evening to 6 AM MDT
Tuesday for WYZ114.
NE...None.
&&
SHORT TERM...SF
LONG TERM...RUBIN
AVIATION...SFHazardous weather outlook, May 18, 1:33 PM MDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 133 PM MDT Sun May 18 2025 NEZ002-003-019>021-054-055-095-096-WYZ101>119-191945- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 133 PM MDT Sun May 18 2025 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT - Active weather pattern today and Monday as another Pacific storm system impacts the region. There is an Enhanced Risk for severe thunderstorms on Sunday across the eastern plains. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY - Cold front Sunday night will bring accumulating snow chances to higher elevations Sunday night through Monday. Unseasonably cold temperatures and strong winds are also expected with the front. .Spotter information statement... Spotters are encouraged to report severe weather to the NWS.
In the hours before
Special weather statement, May 18, 1:24 PM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
124 PM MDT Sun May 18 2025
WYZ103-106-182000-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-
124 PM MDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ALBANY...WESTERN
PLATTE AND SOUTHERN CONVERSE COUNTIES THROUGH 200 PM MDT...
At 124 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Laramie Peak, or 21 miles west of Wheatland,
moving northwest at 5 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Laramie Peak and Friend Park Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4209 10525 4205 10545 4225 10563 4231 10534
TIME...MOT...LOC 1924Z 141DEG 6KT 4214 10537
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GoatleySpecial weather statement, May 18, 2:01 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
201 PM MDT Sun May 18 2025
WYZ103-105-106-182030-
Shirley Basin WY-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-
201 PM MDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ALBANY AND SOUTH
CENTRAL CONVERSE COUNTIES THROUGH 230 PM MDT...
At 201 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Garrett, or 26 miles west of Wheatland, moving
north at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Friend Park Campground, Windy Peak, Laramie Peak, Harris Park, Flying
X Ranch, and Garrett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4182 10532 4178 10555 4229 10581 4237 10530
TIME...MOT...LOC 2001Z 165DEG 20KT 4204 10548
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GoatleySpecial weather statement, May 18, 2:16 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
216 PM MDT Sun May 18 2025
WYZ101-182045-
Converse County Lower Elevations WY-
216 PM MDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CONVERSE COUNTY
THROUGH 245 PM MDT...
At 215 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Bill, or 34 miles south of Wright, moving north at
20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central
Converse County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4320 10528 4317 10552 4346 10565 4350 10528
TIME...MOT...LOC 2015Z 170DEG 16KT 4326 10542
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GoatleySpecial weather statement, May 18, 2:30 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
230 PM MDT Sun May 18 2025
WYZ103-106-182100-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-
230 PM MDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ALBANY AND
NORTHWESTERN PLATTE COUNTIES THROUGH 300 PM MDT...
At 230 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Garrett, or 23 miles west of Wheatland, moving
north at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Laramie Peak, Friend Park Campground, and Flying X Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4185 10530 4184 10552 4227 10559 4228 10526
TIME...MOT...LOC 2030Z 176DEG 7KT 4205 10542
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GoatleySpecial weather statement, May 18, 3:02 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
302 PM MDT Sun May 18 2025
WYZ103-106-107-182130-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
North Laramie Range WY-
302 PM MDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ALBANY...WEST
CENTRAL PLATTE AND SOUTHERN CONVERSE COUNTIES THROUGH 330 PM MDT...
At 302 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Westview Circle, or 16 miles west of Wheatland, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dwyer Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4188 10522 4193 10547 4234 10538 4224 10501
TIME...MOT...LOC 2102Z 216DEG 12KT 4203 10528
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GoatleySpecial weather statement, May 18, 3:28 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
328 PM MDT Sun May 18 2025
WYZ118-182145-
Central Laramie County WY-
328 PM MDT Sun May 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LARAMIE COUNTY
THROUGH 345 PM MDT...
At 328 PM MDT, Doppler radar was tracking a strong thunderstorm near
Laramie County Fairgrounds at Archer, or 11 miles southeast of
Cheyenne, moving north at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Laramie County Fairgrounds at Archer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4103 10454 4104 10465 4120 10469 4120 10448
TIME...MOT...LOC 2128Z 180DEG 16KT 4107 10460
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GoatleyThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:04 AM MDT | Special Weather Statement | CYS | Laramie | 26 min |
| May 18, 6:19 AM MDT | Dense Fog Advisory | CYS | Albany, Laramie | 4 hr |
| May 18, 12:24 PM MDT | Winter Weather Advisory | CYS | Albany, Carbon | 26 hr |
| May 18, 12:35 PM MDT | Special Weather Statement | CYS | Albany | 40 min |
| May 18, 1:20 PM MDT | Special Weather Statement | CYS | Converse | 25 min |
| May 18, 1:24 PM MDT | Special Weather Statement | CYS | Platte | 36 min |
| May 18, 2:01 PM MDT | Special Weather Statement | CYS | Albany | 29 min |
| May 18, 2:16 PM MDT | Special Weather Statement | CYS | Converse | 29 min |
| May 18, 2:30 PM MDT | Special Weather Statement | CYS | Platte | 30 min |
| May 18, 2:57 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| May 18, 3:02 PM MDT | Special Weather Statement | CYS | Platte | 28 min |
| May 18, 3:28 PM MDT | Special Weather Statement | CYS | Laramie | 17 min |
| May 18, 3:40 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 50 min |
| May 18, 4:08 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 37 min |
| May 18, 4:16 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| May 18, 4:57 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 48 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.